# SDR UIEA201805220917

- Difficulty date: May 20, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 87,171 hours, 18,610 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Warning Message
- Condition: False Activation
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE IGNITOR 2 STATUS MESSAGE. COMPLIED WITH TROUBLESHOOTING IAW  FIM 71-01 TASK A33,  NO DEFECTS NOTED.   OK FOR SERVICE.
